BibTeX record journals/iandc/Rute18

download as .bib file

@article{DBLP:journals/iandc/Rute18,
  author    = {Jason Rute},
  title     = {Schnorr randomness for noncomputable measures},
  journal   = {Inf. Comput.},
  volume    = {258},
  pages     = {50--78},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.ic.2017.10.001},
  doi       = {10.1016/j.ic.2017.10.001},
  timestamp = {Thu, 04 Jan 2018 17:29:20 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/iandc/Rute18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier